# SDR MALA050589

- Difficulty date: July 20, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 17,297 hours, 19,097 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y CHECK IN BNA FOUND SEAT TRACK AT BL 0 IS CORRODED FROM FS 297 TO FS 319 AND HAS BEEN REPAIRED IAW MESABA EO S53060. REF: EAMS WORK ORDER 212613 TASK 2513
